# SDR 20010319CW008

- Difficulty date: February 1, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Engine: Cont TSIO520*
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 991043510
- Condition: Separated
- Location: Mixture Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

START UP, PILOT PUSHED MIXTURE FORWARD, COULD NOT START LEFT MOTOR OR GET FUEL FLOW.  INVESTIGATION REVEALLED MIXTURE KNOB WOULD MOVE, ROD END AT MIXTURE CONTROL DID NOT.  FOUND CABLE HOUSING SEPARATED FROM FACTORY CRIMP INSIDE FUSELAGE AT CONTROL COLUM AREA.
